# SDR V0XD20230406003

- Difficulty date: February 23, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12009633001
- Part serial: NSN
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING AND ARCING DAMAGE TO FRM 3 BETWEEN STGR 15R-17R, FWD ELECTRONICS BAY. CORRECTIVE ACTION: FABRICATED AND INSTALLED REPAIR DOUBLER AT FRM 3 BETWEEN STGR 15R-17R IAW ETD2023-145-007395 REV 1. SEE AVMAX WO: 81033 WC: 1109.
